Estimation of vector ARMAX models

Hannan, E.J.; Dunsmuir, W.T.M. and Deistler, Manfred (1980) Estimation of vector ARMAX models. Journal of Multivariate Analysis, 10 (3), pp. 275-295.

Full text not available from this repository.
Item Type: Article in Academic Journal
Keywords: ARMAX systems; strong law; central limit theorem; martingale Kronecker invariants; dynamical indices; McMillan degree; analytic manifold
Research Units: Macroeconomics and Economic Policy
Status: Published
Date Deposited: 04 Jun 2020 07:22
Last Modified: 04 Jun 2020 07:22
Identification Number or DOI: 10.1016/0047-259X(80)90050-0
ISSN: 0047259X
URI: https://irihs.ihs.ac.at/id/eprint/5355

Actions (login required)

View Item View Item